# SDR CA160226008

- Difficulty date: February 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 40,291 hours
- Engine: Allsn 250C30S
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 23030910
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSTION CAN FOUND CRACKED DURING 300 HR ENGINE INSPECTION.  CRACK FOUND IN ARMPIT AREA EXTENDING INTO BRAZED PATCH.
